# SDR AALA20100603TUL03

- Difficulty date: June 3, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N7531A
- Make and model: Doug DC-9-82
- Aircraft serial: 49923
- Aircraft time: 56,930 hours, 29,164 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED G-22 MOUNT IN NUMBER 6 SEAT TRACK STATION 217 THAT IS OUT OF LIMITS.  INSTALLED G-2 GALLEY MOUNT ON NUMBER 6 SEAT TRACK PER SRM 51-30-02.
